# SDR DALA2022070104613

- Difficulty date: June 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 64,324 hours, 8,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 DR3L WILL NOT ARM, CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR. OPS CHECK OK. (9279554)
